# SDR ABXA000366

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,003 hours, 53,439 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: ML1818
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LOWERING THE LANDING GEAR, THE NOSE LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  RECYCLED GEAR, NOSE GEAR INDICATED DOWN AND LOCKED.  REPLACED NOSE LANDING GEAR INDICATOR BULBS, CLEANED CANNON PLUG TO NOSE GEAR DOWNLOCK SWITCH.  GEAR OPS CHECKED NORMAL.
